# SDR SWAA2025040720838

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,474 hours, 39,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT COVER FELL OFF OF WALL<[01] R&R?D RT EMERGENCY EXIT LIGHT ASSY REF AMM 33-51-01; WDM 33-51-13
